# SDR DALA2014111306104

- Difficulty date: November 10, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF RT WING FUEL ACCESS DOOR 1409C.  ACCESS PANEL WAS REPLACED.
